# SDR HEEA083031

- Difficulty date: January 6, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,103 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Warning System
- Part number: SC628
- Condition: Intermittent
- Location: Low Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOW ROTOR ALARM INTERMITTENTLY INOPERATIVE. SCRAPPED.
